# SDR SWAA2020101419563

- Difficulty date: September 30, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 1106-1109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA1106-1109; LBL11; FUSELAGE TO VERTICAL STAB SKATE ANGLE; INBD SIDE; CHAFE WEAR; MRK'D. / ACCOMPLISHED L/H SKATE ANGLE REPAIR ON VERTICAL STAB AT LBL 11 STA 1100 TO 1124 IAW SRM 53-80-71-2R-6
